# SDR CA100615009

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,764 hours
- Engine: Lyc O320D2J
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shaft
- Condition: Broken
- Location: Cylinder Piston
- Component: Cylinder Piston
- Component part number: 98820105
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON LANDING, THE LT BRAKE PEDAL ROTATED FORWARD AND THERE WAS NO BRAKING ACTION.  ONCE ON THE RAMP IT WAS DISCOVERED THAT THE MASTER CYLINDER PISTON SHAFT BROKE AT THE THREADS, FLUSH WITH THE END OF THE CLEVIS FITTING.
